# SDR UHLA2013032900098

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 10,628 hours, 8,001 cycles
- Engine: Ge CF348E5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, TWO BIRDS INGESTED INTO NR 2 ENGINE ON T/O, LP VIBE 2.8 AT CLIMB POWER.  AFTER COMPLETION OF THE AFTER TAKEOFF CHECKLIST, DECIDED TO RETURN TO FIELD.  DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.  PERFORMED BIRD STRIKE INSPECTION, CLEANED DEBRIS FROM AROUND NR 2 ENGINE AREA.  REMOVED AND REPLACED DAMAGE FAN BLADE AND MATE, (25 AND 11).
